[Updated on Apr. 18] Integration of CiNii Articles into CiNii Research

Delayed Fixed Drug Eruption Caused by S-Carboxymethyl-L-Cysteine (Mucodyne): A Case Report

Bibliographic Information

Other Title
  • 遅発性に認められたS‐カルボキシメチル‐L‐システイン(ムコダイン)による固定薬疹の1例
  • 症例 遅発性に認められたS-カルボキシメチル-L-システイン(ムコダイン)による固定薬疹の1例
  • ショウレイ チハツセイ ニ ミトメラレタ S-カルボキシメチル-L-システイン(ムコダイン)ニ ヨル コテイヤクシン ノ 1レイ

Search this article

Abstract

A 40-year-old woman was examined at our hospital for the first time on March, 2010. She had been treated with lysozyme hydrochloride, S-carboxymethyl-L-cysteine (Mucodyne®), and dextromethorphan hydrobromide (Medicon®) prescribed by an otorhinolaryngologist 5 months before, and two days later she developed pruritus and tingling in her upper lip. During the initial examination localized nail-size pigment deposition was observed in her upper lip. A fixed drug eruption was suspected, and each of the drugs was tested by performing oral provocation tests in which the patient was to take one tablet per day for a week. After taking Mucodyne® for 3 days, pruritus and erythema were noted at the pigmented site, and the test was judged to be positive. When a fixed drug eruption is suspected of being caused by Mucodyne®, we think an oral provocation test should be performed in view of the possibility of it being delayed.

Journal

  • Nishi Nihon Hifuka

    Nishi Nihon Hifuka 73 (6), 598-600, 2011

    Western Division of Japanese Dermatological Association

References(3)*help

See more

Keywords

Details

Report a problem

Back to top